Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Zero-one laws for stable measures


Authors: R. M. Dudley and Marek Kanter
Journal: Proc. Amer. Math. Soc. 45 (1974), 245-252
MSC: Primary 60B05; Secondary 60F20
MathSciNet review: 0370675
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any stable measure $ \mu $ on a vector space, every measurable linear subspace has measure 0 or 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B05, 60F20

Retrieve articles in all journals with MSC: 60B05, 60F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0370675-9
PII: S 0002-9939(1974)0370675-9
Keywords: Stable measure, strictly stable, zero-one law, measurable vector space
Article copyright: © Copyright 1974 American Mathematical Society